# SDR 9809739986

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- System (JASC): 2150 · Cabin Cooling System
- Part: Boot
- Condition: Loose
- Location: Lt Acm
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOSS OF CABIN PRESSURIZATION OCCURRED AT 31,000 FEET EN ROUTE.  CREW ACCOMPLISHED EMERGENCY DESCENT TO 10,000 FEET.  FLIGHT WAS CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LOOSE RUBBER BOOT BETWEEN LEFT AIR CYCLE MACHINE AND HEAT EXCHANGER.  SECURED BOOT.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
